# SDR GTIA2024090938359

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N950NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10769
- Aircraft time: 10,092 hours, 4,270 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON APPROACH ISOLATED TO PACK 2 (PACK 2 ISOLATED)-ACCOMPLISHED TSM 05-50-00-810-831-A FOUND SOURCE TO BE PACK 2. SEE ITEM 2 FOR DISPOSITION.MOC 119918
